# SDR SWAA2017121318431

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 34,557 hours, 20,496 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 4488A
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, FLIGHT ATTENDANTS REPORTED A STRONG "TOXIC CHEMICAL" SMELL COMING FROM THE AFT GALLEY COFFEE POT AREA.  R&R NR 2 COFFEEMAKER IAW AMM.
